Accessibility navigation


An infinite series and a proof of its sum

Glaister, P. (1990) An infinite series and a proof of its sum. International Journal of Mathematical Education in Science and Technology, 21 (5). pp. 816-820. ISSN 0020-739X

Full text not archived in this repository.

To link to this article DOI: 10.1080/0020739900210513


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:23663
Additional Information:This article appears as part of a collated section entitled 'Classroom Notes'. The DOI links to the whole section, not the individual article.
Publisher:Taylor & Francis

Centaur Editors: Update this record

Page navigation